MathSciNet Relay Station
MathSciNet bibliographic data
MR1664105 35Q55 (35B99 81Q20)
Cingolani, Silvia; Nolasco, Margherita Multi-peak periodic semiclassical states for a class of nonlinear Schrödinger equations. Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), no. 6, 1249–1260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement